MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4321/s0365-66912004000400007

Медицинская библиотека · Archivos de la Sociedad Espanola de Oftalmologia · 2004

[Serous retinal detachment in systemic erithematosus lupus during corticosteroid therapy].

Barbón García J J, Alvarez Suárez M L, Alvarez Navascués R, Viña Escalar C, Guerediaga Madariaga J

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

CASE REPORT: A young female patient with systemic lupus erithematosus, inactive for a long period, is described. She develops bilateral serous detachments of the retinal pigment epithelium and neurosensory retina after corticosteroid therapy for a residual nephritis.

DISCUSSION: This unusual chorioretinopathy has been reported in association with systemic lupus erithematosus and during corticosteroid therapy in many disorders. This patient, with low activity erithematosus lupus, develops serous retinal detachments after receiving corticosteroid therapy that damage the coriocapillary-pigment epithelium barrier, disordered in lupus patients.

Для цитирования: Barbón García J J, Alvarez Suárez M L, Alvarez Navascués R, Viña Escalar C, Guerediaga Madariaga J. [Serous retinal detachment in systemic erithematosus lupus during corticosteroid therapy].. Archivos de la Sociedad Espanola de Oftalmologia. 2004. DOI: 10.4321/s0365-66912004000400007.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.